It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Welcome, Alonway. Don't be sorry about posting here, at all. You have significant questions and are just asking for help. Just like everybody else posting here.

You definitely have a "psychological track record", which I can epathize with. I share quite of few of what you mentioned.

To start with, a Psychiatrist's job (especially from medicare) is exctly what you described. They prescribe medication and ask routine questions. My Pdoc only saw mw for 15 minutes to do the mentioned. Considering you are on a insurance which covers your mental health, it might be beneficiary to ask for an actual Therapist as well. With a Therapist, you can actually talk about your concerns and explore things that can help. Psychiatrists don't normally do such.

To clarify, hallucinations are not just seeing animals and people. Hallucinations can be any thing that is not there or that other people cannot see/hear/feel/smell/taste. So what you describe can be, in fact, hallucinations. Although, considering your Bipolar diagnosis, it isn't uncommon. Do you see/hear/etc. these things in either a manic or depressive episode? Psychosis is common for people with Bipolar D/O during those states.

Talking to your doctor is really the best thing you can do. He/She can tell you what they think is the issue and how to stop them. Abilify is actually used more for Schizophrenia (and psychosis) symptoms rather than actual Bipolar Disorder. Considering he prescribed this, he might have assumed, or was told, some of the things you mentioned?

The things you describe, can be hallucinations, as I said before. But insisting they are sporatic and not severe, keeping your diagnosis and treatment plan could be the best plan. If I may ask, what dosage are you on? Increasing the dosage is always an option, especially if you are showing some hallucinations and paranoia.

Do exactly what you planned, talk to you doc. Also, I'd try to get a Therapist (if insurance will pay, in which they usually do if your Pdoc reccomends it).

I know you wanted more, but I'm behind you on your prior plan. Talk to your doctor! Express all concerns and options that I have mentioned.

Write back if you can after you talk to him/her. Good luck.

SGH

EDIT!!!
I can't believe that I missed this, but did the symptoms (hallucinations, paranoia) come before or after the Abilify? How long before or after? And was it after an increase of dosage? Considering you are bipolar, some medications can cause your symptoms.

Another mentioning, anxiety disorders (social, general, ocd, anything) can also cause worry which can seem like paranoia. Too much anxiety can cause your brain to conjur up mishaps and making you see things "from the courner of your eye".

Just wanted to clarify that what you are experince may not be a regular schizophrenic or bipolar psychois at all. But rather drug induced or anxiety related. Really, talk to your doctor, get facts straightened and explore all reasons and options.





All times are GMT -7. The time now is 09:18 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!